# SDR UPS03440493

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65B38600318
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT - BS 2020 STR 34L STRINGER CLIP UPPER EDGE FOUND CRACKED.   BS 2020 STR 34L STRINGER CLIP REPLACED AS PER SRM 51-10-01 PAGE 8.
